# SDR COEA2011120707821

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,807 hours, 30,700 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52171032220
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: OUTER SKIN OF AFT CARGO DOOR 8 INCHES AFT OF FRAME 36, 3 INCHES ABOVE STR 11L HAS DENT OUT OF LIMITS.  INSTALLED REPAIR DOUBLER PER STRUCTURAL REPAIR MANUAL.
